Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 pack

AU$5.95
Out of Stock
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 pack

Size

6 Pack

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

Caution

Pharmacy Medicine.
Keep out of reach of children.

Active Ingredients

Per tablet: Ibuprofen 200mg, Paracetamol 500mg

Product Packaging

Box

Brand

Nuromol

AU$5.95
Out of Stock
AU$5.95
Out of Stock